maybe the shortness of breath could be a cold , or bronchitis? i can hardly breathe right now , went to doc and its bronc... i thought i was gonna pass out last night because i couldnt breathe. i think if i was you i would go see my doctor, and not get any addicting pills.
I would go see your doc...agree with newmgt...I do not know how old u r but sob can be a sign of other health problems...are you WDing from the pills with a taper? Is your plan to eventually quit? I never had any facial jumping while on pills, stress can cause lots of weird stuff..this i know...go see ur doc and let us know what he says
it sounds like you are experiencing panic attacks...go and see the doctor and im sure he/she will be able to give you something to help you.. failing that, in the meantime.... you need to put your head in between your legs to clear the airways better and use a paper bag....to breath into and out again..... xoxox